High Wind, X E Elko
- When
- April 13, 4:55 PM PST to 5:15 PM PST
- Where
- X E Elko forecast zone
- Measured
- 60 kt (69 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 41.146, -115.358 (the zone’s center; the record gives no point)
1 high wind, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before the first event at Apr 13, 12:59 PM PST, 3 hours 56 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 159 PM PDT WED APR 13 2005 .SYNOPSIS...A COLD FRONT WILL EXIT NEVADA TONIGHT LEAVING BEHIND NORTHERNLY WINDS AND COOLER TEMPERATURES. HIGH PRESSURE WILL BEGIN TO BUILD INTO THE REGION THURSDAY. ANOTHER LOW PRESSURE SYSTEM WILL BRUSH NORTHERN NEVADA TOWARD THE END OF THE WEEKEND FOR A SMALL THREAT OF SHOWERS AND COOLER TEMPERATURES. && .SHORT TERM...DOPPLER RADAR AND OBS SHOWING COLD FRONT MOVING THRU CWA THIS AFTERNOON WITH STRONG GUSTY SWLY WINDS AHEAD OF THE FRONT AND COLDER NWLY WINDS BEHIND THE FRONT. MODERATE SNOW OVER A SHORT TIME SPAN CAN BE EXPECTED WITH THE FRONT PASSAGE AND VISIBILITIES WILL DROP BELOW 1 MILE IN SOME AREAS. FRONT WILL PASS THRU TO THE EAST INTO UTAH THIS EVENING WITH WINDS IN XTRME EASTERN ELKO REACHING HIGH WIND WARNING CRITERIA AS THE WINDS TURN OUT OF THE NW AND THE PRESSURE GRADIENT TIGHTENS AND WINDS FUNNEL THRU THE VALLEYS. FLAT UPPER RIDGE BUILDS IN TOMORROW AND REMAINS THRU FRIDAY PROVIDING LIGHT TO MODERATE WINDS AND RECOVERING TEMPERATURES. MORRISON .LONG TERM...UPPER LEVEL SYSTEM MOVES THROUGH PAC NW LATE IN THE WEEKEND WITH ANOTHER CHANCE OF PRECIP ACROSS NRN NV THROUGH THE FIRST PART OF THE WEEK. AS THIS SYSTEM PUSHES THROUGH THE REGION BY THE MIDDLE OF THE WEEK WILL SEE CONDITIONS IMPROVE BY WEDNESDAY AND WILL DRY OUT THE NORTHERN PART OF THE CWFA. FEHRN && .LKN WATCHES/WARNINGS/ADVISORIES...HIGH WIND WARNING NVZ033 LATE THIS AFTERNOON AND EVENING. WIND ADVISORY NVZ013-031-032-035- 036-037 THIS AFTERNOON AND EARLY EVENING. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 250 PM PDT WED APR 13 2005 NVZ013-031-032-035>037-141400- NORTHERN ELKO COUNTY-NORTHERN LANDER AND NORTHERN EUREKA COUNTIES- NORTHERN NYE COUNTY-SOUTHERN LANDER AND SOUTHERN EUREKA COUNTIES- SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-WHITE PINE COUNTY- 250 PM PDT WED APR 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN AND CENTRAL NEVADA .DAY ONE...TONIGHT A STRONG COLD FRONT WILL CONTINUE TO SWEEP ACROSS NORTHEAST AND CENTRAL NEVADA THIS AFTERNOON. AHEAD OF THE FRONT SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH. WINDS WILL SWITCH TO THE NORTHWEST BEHIND THE FRONT AND SLOWLY SUBSIDE THIS EVENING. PLEASE SEE PRODUCT WWUS75 KLKN OR RNONPWLKN FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NVZ033-141400- EXTREME EASTERN ELKO COUNTY- 250 PM PDT WED APR 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME EASTERN ELKO COUNTY .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WILL SWEEP ACROSS EXTREME EASTERN ELKO COUNTY... INCLUDING THE WEST WENDOVER AREA...LATE THIS AFTERNOON AND EVENING. AHEAD OF THE FRONT SOUTH WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH. WINDS WILL SWITCH TO THE NORTHWEST BEHIND THE FRONT AND INCREASE TO 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH...ESPECIALLY AROUND THE WEST WENDOVER AREA. PLEASE SEE PRODUCT WWUS75 KLKN OR RNONPWLKN FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FEHRN
The national radar mosaic for the moment the first event began.
1 high wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nevada in 2005Every state in 2005This day in weather historyWarnings in Nevada, April 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5442648.